It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board

  • New to Cybalta



  • Post New Thread   Reply Reply
    Thread Tools Search this Thread
    Old 12-16-2018, 01:16 PM   #1
    Cherry1957
    Newbie
    (female)
     
    Join Date: Dec 2018
    Posts: 2
    Cherry1957 HB User
    New to Cybalta

    My doc just put me on Cybalta 30Mg I am NOT having a good day is this normal? My sugar is out of control from 350 to 88 in an hour nausea throwing up, its a timed release pill I am not taking a second one! Calling the doc first thing in the morning!!

     
    Reply With Quote
    Sponsors Lightbulb
       
    Reply Reply




    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 05:31 AM.





    2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!